# SDR DALA13028771806

- Difficulty date: June 11, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 48,038 hours, 11,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SKIN FOUND CORROSION AT BS 1197+66 TO 1197+88 STR 38L TO 39R.  SKIN REPAIRED IAW ER/A 513147-14, REV ORIG.
